# SDR SWAA2022020712368

- Difficulty date: January 17, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** STA 500- STA 500A LBL 21 INTERCOSTAL AT FASTENER HOLES / REMOVED CORROSION ON INTERCOSTAL BS 500-500A LBL 21 IN AREA OF 1' X .75' X .020. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. LEAKED; DRILLED AND INSTALLED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-05; SRM 51-40-02 AND BOEING DRAWING 143A7505
